My name is chris and I have had this problem for about 1 1/2 years now. It all started by me stretching too much when excercising ( kicking ) I felt a pain in my left side but then it dissapeared in a few minutes. The next day I had a pain in my left testicle and when I went to my GP he diagnosed me with filaria ! and I was given antibiotics. Anyway the pain wasnt continuous. The only thing that would cause pain again would be if I had an errection while wearing tight supports. In this case when the errection subsided the veins in my left testicle would swell up.
I went to two genito urinary surgeons and had 2 ultrasounds. After the first ultrasound the radiologist had seen a lump in my left testicle and the surgeon told me I might have cancer and wanted to remove my testicle!. However a second ultrasound showed nothing abnormal in my testicle or the viens connected to it. And I never went to the first surgeon again.
Anway this pain went away when the climated changed for the cooler. I only got the pain if I strained myself without adequet supports or if I had a errection while wearing tight supports. However in both cases the swelling in the veins would go down If I lay down. However now ( after 1 1/2 years ) I have developed a pain that seems to be coming from the base where the scrotom connects to the penis on the left side (applying pressure with my finger to that spot is painful). It developed after this trade show we had where I had to stand whole day for three days.
After my experience with doctors above you can understand why I have lost faith in them and am hoping this will go away like it did earlier. But i am a bit worried since its been there for about 4 weeks now , on and off.
I hope someone has had a similar problem doing excercising or sports and there is some branch of medicine that can help me without giving a wrong diagnosis.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?